Alert archive / Oklahoma / Freeze Warnings in 2018
Freeze Warning 4, NWS Tulsa, OK
NWS Tulsa, OK issued this freeze warning at Apr 7, 2018, 3:46 AM CDT for 22 counties in Oklahoma; 4 counties in Arkansas. It took effect at Apr 7, 2018, 10:00 PM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2018, 3:46 AM CDT (08:46 UTC)
- In effect from
- Apr 7, 2018, 10:00 PM CDT
- Expired
- Apr 8, 2018, 9:00 AM CDT
- In force
- 11 hr
- Issued by
- NWS Tulsa, OK
All 26 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 08:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.8 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1762 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 484 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
585 WWUS74 KTSA 070846 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 346 AM CDT Sat Apr 7 2018 ARZ001-002-010-011-019-020-029-OKZ054>058-061>063-068-069-071700- /O.NEW.KTSA.FZ.W.0004.180408T0600Z-180408T1400Z/ /O.CON.KTSA.FZ.W.0003.000000T0000Z-180407T1500Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Osage-Washington OK-Nowata-Craig-Ottawa-Rogers-Mayes-Delaware- Cherokee-Adair- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Claremore, Pryor, Grove, Jay, Tahlequah, and Stilwell 346 AM CDT Sat Apr 7 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... The National Weather Service in Tulsa has issued a Freeze Warning, which is in effect from 1 AM to 9 AM CDT Sunday. * TEMPERATURE...Low temperatures in the mid to upper 20s are again expected tonight across far northeast Oklahoma and northwest Arkansas with temperatures in the lower 30s across portions of west-central Arkansas. * IMPACTS...These conditions will kill tender vegetation that is left outdoors or unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A freeze warning means freezing temperatures will occur. Precautions should be taken to protect small plants and tender vegetation. Outdoor water pipes should be wrapped or drained. && $$ OKZ049-053-059-060-064>067-070>076-071500- /O.CON.KTSA.FZ.W.0003.000000T0000Z-180407T1500Z/ Pushmataha-Choctaw-Pawnee-Tulsa-Creek-Okfuskee-Okmulgee-Wagoner- Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Antlers, Clayton, Hugo, Pawnee, Tulsa, Sapulpa, Okemah, Okmulgee, Wagoner, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 346 AM CDT Sat Apr 7 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * TEMPERATURE...Temperatures in the mid 20s across northeast Oklahoma to lower 30s across far southeast Oklahoma will persist through mid morning. * IMPACTS...These conditions will kill tender vegetation that is left outdoors or unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A freeze warning means freezing temperatures will occur. Precautions should be taken to protect small plants and tender vegetation. && $$
6 follow-up statements
492 WWUS74 KTSA 071428 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 928 AM CDT Sat Apr 7 2018 ARZ001-002-010-011-019-020-029-OKZ054>058-061>063-068-069-072230- /O.EXT.KTSA.FZ.W.0003.000000T0000Z-180407T1800Z/ /O.CON.KTSA.FZ.W.0004.180408T0600Z-180408T1400Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Osage-Washington OK-Nowata-Craig-Ottawa-Rogers-Mayes-Delaware- Cherokee-Adair- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Claremore, Pryor, Grove, Jay, Tahlequah, and Stilwell 928 AM CDT Sat Apr 7 2018 ...FREEZE WARNING NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... * TEMPERATURE...Temperatures will be slow to warm this morning and areas will remain below freezing through the early afternoon hours. Temperatures Saturday night will also drop below freezing with lows forecast in the mid 20s to lower 30s. * IMPACTS...These conditions will kill tender vegetation that is left outdoors or unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A freeze warning means freezing temperatures will occur. Precautions should be taken to protect small plants and tender vegetation. Outdoor water pipes should be wrapped or drained. && $$ OKZ049-053-059-060-064>067-070>076-071800- /O.EXT.KTSA.FZ.W.0003.000000T0000Z-180407T1800Z/ Pushmataha-Choctaw-Pawnee-Tulsa-Creek-Okfuskee-Okmulgee-Wagoner- Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Antlers, Clayton, Hugo, Pawnee, Tulsa, Sapulpa, Okemah, Okmulgee, Wagoner, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 928 AM CDT Sat Apr 7 2018 ...FREEZE WARNING NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * TEMPERATURE...Temperatures will be slow to warm this morning and areas will remain below freezing into the early afternoon hours. * IMPACTS...These conditions will kill tender vegetation that is left outdoors or unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A freeze warning means freezing temperatures will occur. Precautions should be taken to protect small plants and tender vegetation. && $$
170 WWUS74 KTSA 071754 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 1254 PM CDT Sat Apr 7 2018 ARZ001-002-010-011-019-020-029-OKZ054>058-061>063-068-069-080300- /O.EXP.KTSA.FZ.W.0003.000000T0000Z-180407T1800Z/ /O.CON.KTSA.FZ.W.0004.180408T0600Z-180408T1400Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Osage-Washington OK-Nowata-Craig-Ottawa-Rogers-Mayes-Delaware- Cherokee-Adair- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Claremore, Pryor, Grove, Jay, Tahlequah, and Stilwell 1254 PM CDT Sat Apr 7 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... ...FREEZE WARNING WILL EXPIRE AT 1 PM CDT THIS AFTERNOON... * TEMPERATURE...Temperatures Saturday night are forecast to drop below freezing with lows forecast in the mid 20s to lower 30s. * IMPACTS...These conditions will kill tender vegetation that is left outdoors or unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A freeze warning means freezing temperatures will occur. Precautions should be taken to protect small plants and tender vegetation. && $$ OKZ049-053-059-060-064>067-070>076-071900- /O.EXP.KTSA.FZ.W.0003.000000T0000Z-180407T1800Z/ Pushmataha-Choctaw-Pawnee-Tulsa-Creek-Okfuskee-Okmulgee-Wagoner- Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Antlers, Clayton, Hugo, Pawnee, Tulsa, Sapulpa, Okemah, Okmulgee, Wagoner, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 1254 PM CDT Sat Apr 7 2018 ...FREEZE WARNING WILL EXPIRE AT 1 PM CDT THIS AFTERNOON... Temperatures will rise above freezing early this afternoon and the freeze warning will be allowed to expire. $$
842 WWUS74 KTSA 072031 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 331 PM CDT Sat Apr 7 2018 OKZ049-067-070>076-080445- /O.EXB.KTSA.FZ.W.0004.180408T0300Z-180408T1400Z/ Pushmataha-Wagoner-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell- Latimer-Le Flore- Including the cities of Antlers, Clayton, Wagoner, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 331 PM CDT Sat Apr 7 2018 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SUNDAY... The National Weather Service in Tulsa has issued a Freeze Warning, which is in effect from 10 PM this evening to 9 AM CDT Sunday. * TEMPERATURE...Temperatures Saturday night are forecast to drop below freezing with lows forecast in the upper 20s to lower 30s. * IMPACTS...These conditions will kill tender vegetation that is left outdoors or unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A freeze warning means freezing temperatures will occur. Precautions should be taken to protect small plants and tender vegetation. && $$ ARZ001-002-010-011-019-020-029-OKZ054>058-061>063-068-069-080445- /O.EXT.KTSA.FZ.W.0004.180408T0300Z-180408T1400Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Osage-Washington OK-Nowata-Craig-Ottawa-Rogers-Mayes-Delaware- Cherokee-Adair- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Claremore, Pryor, Grove, Jay, Tahlequah, and Stilwell 331 PM CDT Sat Apr 7 2018 ...FREEZE WARNING NOW IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SUNDAY... * TEMPERATURE...Temperatures Saturday night are forecast to drop below freezing with lows forecast in the mid 20s to lower 30s. * IMPACTS...These conditions will kill tender vegetation that is left outdoors or unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A freeze warning means freezing temperatures will occur. Precautions should be taken to protect small plants and tender vegetation. && $$
111 WWUS74 KTSA 080206 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 906 PM CDT Sat Apr 7 2018 OKZ053-059-060-064>066-081015- /O.EXA.KTSA.FZ.W.0004.180408T0300Z-180408T1400Z/ Choctaw-Pawnee-Tulsa-Creek-Okfuskee-Okmulgee- Including the cities of Hugo, Pawnee, Tulsa, Sapulpa, Okemah, and Okmulgee 906 PM CDT Sat Apr 7 2018 ...FREEZE WARNING IN EFFECT UNTIL 9 AM CDT SUNDAY... The National Weather Service in Tulsa has issued a Freeze Warning, which is in effect until 9 AM CDT Sunday. * TEMPERATURE...Temperatures Saturday night are forecast to drop below freezing with lows forecast in the mid 20s to lower 30s. * IMPACTS...These conditions will kill tender vegetation that is left outdoors or unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A freeze warning means freezing temperatures will occur. Precautions should be taken to protect small plants and tender vegetation. && $$ ARZ001-002-010-011-019-020-029-OKZ049-054>058-061>063-067>076- 081015- /O.CON.KTSA.FZ.W.0004.180408T0300Z-180408T1400Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Pushmataha-Osage-Washington OK-Nowata-Craig-Ottawa-Rogers-Mayes- Delaware-Wagoner-Cherokee-Adair-Muskogee-McIntosh-Sequoyah- Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Claremore, Pryor, Grove, Jay, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 906 PM CDT Sat Apr 7 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY... * TEMPERATURE...Temperatures Saturday night are forecast to drop below freezing with lows forecast in the mid 20s to lower 30s. * IMPACTS...These conditions will kill tender vegetation that is left outdoors or unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A freeze warning means freezing temperatures will occur. Precautions should be taken to protect small plants and tender vegetation. && $$
474 WWUS74 KTSA 080833 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 333 AM CDT Sun Apr 8 2018 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081400- /O.CON.KTSA.FZ.W.0004.000000T0000Z-180408T1400Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee- Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner- Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell- Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 333 AM CDT Sun Apr 8 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURE...Temperatures in the mid 20s to lower 30s will continue before rising above freezing by mid morning. * IMPACTS...These conditions will kill tender vegetation that is left outdoors or unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A freeze warning means freezing temperatures will occur. Precautions should be taken to protect small plants and tender vegetation. && $$
653 WWUS74 KTSA 081359 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 859 AM CDT Sun Apr 8 2018 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081500- /O.EXP.KTSA.FZ.W.0004.000000T0000Z-180408T1400Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee- Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner- Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell- Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 859 AM CDT Sun Apr 8 2018 ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... Temperatures have warmed above freezing and thus the freeze warning will be allowed to expire. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Apr 7, 3:04 AM CDT, 42 minutes earlier.
Area forecast discussion, Apr 7, 3:04 AM CDT, 42 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
304 AM CDT Sat Apr 7 2018
.DISCUSSION...
Areas of light snow starting to spread back into far northeast
Oklahoma early this morning where a winter weather advisory
remains in effect. Temperatures in the mid 20s will likely allow
for a few slick spots in the heavier snow bands. Additional areas
of snow is expected to develop and spread into southeast Oklahoma
this morning. Several of the CAM solutions, including the 00Z
GFS, indicate the potential for some snow accumulations and will
make a decision on whether to include this area in the advisory
closer to forecast issuance time. Any snow that develops will
likely begin to shift east of the region by mid day with temperatures
warming above freezing around this time.
Surface ridge axis will build into the region today into tonight
with another hard freeze likely across portions of far northeast
Oklahoma and northwest Arkansas. Generally south of a Tulsa/Fort
Smith line, low temperatures are expected to only fall into the
lower 30s so will hold off for now on a freeze warning for those
areas.
Weak frontal boundary will move into the area during the day
Monday but will not have a big impact on temperatures. Relatively
quiet weather expected for much of the work week. Significant
warm up expected Wednesday and Thursday with high temperatures
back into the mid to upper 70s over many areas. Strong storm
system will move out the southern Rockies and into the Central
plains late week with thunderstorm chances increasing by Friday.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 45 32 54 36 / 20 10 10 10
FSM 50 32 57 40 / 30 0 10 10
MLC 44 33 57 39 / 60 0 0 10
BVO 46 27 53 31 / 10 10 20 10
FYV 47 25 52 33 / 20 0 10 10
BYV 45 27 53 33 / 20 0 10 10
MKO 45 32 57 37 / 30 10 10 10
MIO 43 27 52 31 / 10 10 30 10
F10 43 33 56 36 / 30 10 10 10
HHW 47 33 59 45 / 50 0 0 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Winter Weather Advisory until 10 AM CDT this morning for
OKZ054>071.
Freeze Warning until 10 AM CDT this morning for OKZ049-053>076.
Freeze Warning from 1 AM to 9 AM CDT Sunday for OKZ054>058-
061>063-068-069.
AR...Winter Weather Advisory until 10 AM CDT this morning for ARZ001-
002-010-011.
Freeze Warning until 10 AM CDT this morning for ARZ001-002-010-
011-019-020-029.
Freeze Warning from 1 AM to 9 AM CDT Sunday for ARZ001-002-010-
011-019-020-029.
&&
SHORT TERM...14
LONG TERM....12Hazardous weather outlook, Apr 6, 4:54 PM CDT, 10 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 454 PM CDT Fri Apr 6 2018 ARZ001-002-010-011-019-020-029-OKZ049-053>076-071015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 454 PM CDT Fri Apr 6 2018 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Far southeast Oklahoma near the Red River. ONSET...Ongoing. WINTER WEATHER. SNOW ACCUMULATION. RISK...Limited. AREA...Along and north of Interstate 40. ONSET...After midnight. ICE ACCUMULATION. RISK...Limited. AREA...Much of eastern Oklahoma and far northwest Arkansas. ONSET...After midnight. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and northwest Arkansas. ONSET...Ongoing. DISCUSSION... There still remains a limited chance of strong to severe thunderstorms through 6 to 7 pm across far southeast Oklahoma near the Red River. Large hail would be the main threat. Overnight there will be a chance of light wintry weather, with a mix of freezing rain, sleet, and snow possible. Any accumulations look to be light however a few slick spots are possible as temperatures fall into the mid 20 to lower 30s. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. SATURDAY...Winter Weather Potential. SUNDAY through Wednesday...No Hazards. THURSDAY...Thunderstorm Potential...High Wind Potential. EXTENDED DISCUSSION... A light wintry mix will be ending across the region early Saturday with well below normal temperatures and breezy winds continuing. Thunderstorm chances return by late next week as warmer and more humid conditions return to the region. The weather pattern is likely to transition to more supportive of severe weather by the latter part of next week. weather.gov/tulsa contains additional information.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 8:36 PM CDT | Winter Weather Advisory | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 16 hr |
Nearby
Freeze Warnings in Oklahoma, 2018Freeze Warnings in Arkansas, 2018Every freeze warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.